# SDR 96ZZZX800

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6611C
- Make and model: Cessna T210N
- Aircraft serial: 21063930
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 12430192
- Condition: Bent
- Location: Nlg Switch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERTAIN LANDING CONDITIONS, THE AIRCRAFT CAN PRODUCE A NOSE WHEEL SHIMMEY THAT CAUSES NLG SWITCH BRACKET TO BEND OUT OF POSITION.  SUBMITTER RECOMMENDS A PRE-FLIGHT INSPECTION FOR PROPER ENGAGEMENT OF SWITCH.  SUBMITTER RECOMMENDS CESSNA BUILD A STRONGER OR HEAVIER BRACKET.
